Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

I had my IUD taken out yesterday and this morning i woke up feeling very dizzy and it hasn't stopped. Is this normal?

Answer Question
 
JuliaP8

Asked by JuliaP8 at 9:31 AM on Jan. 12, 2010 in Health

Level 1 (0 Credits)
Answers (1)
  • If you had one with hormones, like MIrena, you could be experiencing a hormone withdrawal. It can cause headaches and all sorts of yucky symptoms. Treat yourself like you have the flu-- lots of fluids, healthy food, flush the system. It should go away in about 48 hours. If your blood pressure has dropped a lot, call the doc.
    ecodani

    Answer by ecodani at 9:48 AM on Jan. 12, 2010

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN